# SDR DJFA0127

- Difficulty date: February 28, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N495CW
- Make and model: Beech 400A
- Aircraft serial: RK5
- Aircraft time: 2,147 hours, 1,924 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Contactor
- Part number: 1283840545
- Part serial: 0581
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB ANTI-ICE INOPERATIVE.  HORIZONTAL STAB ICE FAIL WARNING LIGHT COMES ON IMMEDIATELY WHEN HORIZONTAL STAB ANTI-ICE IS TURNED ON.  RECYCLED CIRCUIT BREAKERS AND SWITCHES NUMEROUS TIMES.  GROUND CHECKS OK.  NUMEROUS FAILURES (73) OF THIS PART ON OUR FLEET OF 26 BEECHJETS WITHIN THE LAST YEAR.
